# SDR SWAA2021050366088

- Difficulty date: April 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFTER WING EXTERIOR EMERGENCY LIGHT INOP. / RELAMPED LH AFTER WING EXTERIOR EMERGENCY LIGHT AND PERFORMED INSTALLATION TEST AS PER REF B737 AMM 23-51-04-960-801. TEST FOUND NORMAL
